# SDR USAASB03142

- Difficulty date: August 21, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Bearing
- Part number: 40817
- Condition: Worn
- Location: Anti Skid Xducer
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON TOUCHDOWN AT ORF, FROM PHL, THE NR 2 MAIN LANDING GEAR TIRE BLEW.  THE AIRCRAFT WAS OPERATING WITH MEL'S ON THE ANIT-SKID AND AUTO BRAKE SYSTEM.  AIRCRAFT HAD TO BE TOWED INTO THE GATE FROM THE TAXIWAY.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND NO DAMAGE TO AIRCRAFT STRUCTURE.  FOUND NR 2 ANTI-SKID TRANSDUCER BEARINGS BAD.  REMOVED AND REPLACED NR 2 ANTI-SKID TRANSDUCER.  OPS CHECK AND BITE CHECK GOOD PER MM 32-42-00.  CLEARED MEL'S FOR ANTI-SKID AND AUTO BRAKE SYSTEM.  ALSO, REMOVED AND REPLACED NR 2 BRAKE ASSEMBLY, P/N 2-1474-7) AND BOTH NR 1 AND NR 2 MLG TIRE/WHEEL ASSEMBLIES, P/N 65-58256-275.  SPIN CHECK AND LEAK CHECK GOOD.  (M)
